Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

fvez1

Member
  • Content Count

    37
  • Joined

  • Last visited

Everything posted by fvez1

  1. ok i was on accutane . my face clear up then once summer started i started to get pimples again like lil ones on the sides of my timple and forhead. so i got to doc today and he tell me i have seborrheic dermatitis . that is why im breakin out wit pimples on my forehead and sides. so he gave me klavon and aclorate. has any had this before . someone shed some ligh on this thank you
  2. hello, i havent been at the board in about a year since takin accutane. i finished accutane around oct of 2003 of accutane and my skin was clear i would get a break out here and there but nothin big at start of summer i noticed i start breakin out again my acne has come back. i know have pimples on the side of my temple and alot of little ones on my forehead area. i still do get them on my nose area too. i thought i was done wit acne but know i dont know wut to do . i have a doctor appointment
  3. how long should i wait before i start the regimen. i been off accutane for about a month and all i do know if use cephil as face cleaner and i put mostiure on my face after i wash. i still im gettin pimples just not as much . i do get white head too. if anyone can help me let me know wut to do thanks. i was on accutane for 5 months. finish oct 18
  4. ive been off accutane for almost a month and im still getting pimples. i just dont get it. i thought accutane suppose to help get rid of pimples. i use on my face cephil and mositurer. what should i do , please someone help
  5. i have been off accutane for about 2 weeks now, but im still get like pimples small ones, but they dont stay around for long they go away quick but some come back . is this normal .please help
  6. ya i just finished accutane about a week ago and today i wake up wit two lil zit on my cheeks they are like almost gone now,but i was just wondering wut should i do know that im off accutane, i been using cephil and a face mostiure thanks vez
  7. i just got off accutane yesterday wut should ui do please responed
  8. what should i do after accutane, wut kind stuff should u i use on my face. thanks
  9. im on my last month of accutane and all my pimple are gone, but the only thing is my cheeks are red , is that normal and will it go away once i stop accutane
  10. the being breakout wasnt that bad, but ur first will get red and dry , if u dry by liuke second week that means it workin
  11. this is my last month on accutane. its been a long hard road but it almost over with, accutane is well worth it, the only side effect i had was dry skin n lipsand back pains, but its worth it .
  12. today i went to get my accutane n they gave me the gentric form of it called calvadi, i think that how u spell it, wut is the diffrence between gentric and non gentric
  13. im on accutane rite now and im fine im acutally very happy that my skin will be clear and finally im feelin happen abotu myself
  14. hello everyone i been on accutane almost a month now. i take 40mg twice a day and i was just wondering if i can take protein shakes after work out while on accutane. please let me know . thank you
  15. ok im accutane rite know and i need some help. wut would be a good soap to buy and like wut would be good to keep my face from bein dry. also for people who shave on accutane how is that workin out for u .?] thanks
  16. i just picked up my accutane today from the pharmacy. it 40mg twice a day so it like 80mg . if i didnt have such a good plan i would be payin 700 for accutane . but i had to shell out $5.00 copay. thank good for union benfits . but i cant start accutane until i see my docotor about my bellrubin bein high. so if anyone got some tips or thing i should use on my face to keep it from look dry and flaky let me know . and my acne not bad im a more of a moderate to mild case. it just i dont wanna dea
  17. my doctor just gave me the dosage ii have to have on accutane it 40 mg a day. he also sed my bellburin was high when i took my blood test. is there anythign wrong with that. let me know wut u think and wut i should use to keep my skin from dryin out thanks vez
  18. im waitin any day now for when the doc calls me with my blood work , so i can start accutane. i was just wondering if anyone had like some advice for me using creams and stuff on my face and also about have beer when ur accutane. thanks
  19. has anyone had beers or drank when they were on accutane.
  20. i just got back from the derm and he wants to start me on accutane. i have to go wedneday to give blood. i just need some ? anwsered for those who have been on it. i donot consider my self havin bad acne but i do have it . i would say im a moderate to mild case. but i try all the other medcine and they dont seem to be workin and i want to get rid of the acne b.c my self confidence is down. i just wanna know if u people on the board think i made the rite descion and also can u drink when u are on
  21. things are not lookin to good. my doctor gave me Tazorac cream 0.05% for my forehead and temples more then a week ago n sed i should start clearing up in a week. there has been no change but my pimples. i never really had pimples on my forhead before and now it worst then ever. i been takin tertclyine 500mg twice a day since dec and i use bencymlin since then too and no changes. i been on mino and dyn and no chance i need advice plz help
  22. i just got back from my derm doctor and he gave me Tazorac cream 0.05% for my forehead and temple. he told me to put it on at nite i also take terc 500mg twice a day . let me know if u tryed this medcine and how it work and does it help thanks vez
  23. ok i been on TETRACYCLINE 500mg twice a day since december i use beclindamycin at night an wash my face with cephi. my skin started to get better but it seem like ever other week it get worse then better. i would say im a mild cause. i dotn have like alot of acne but enough to make me self cofident. so i was wonderin wat i should do . thanks vezi
  24. im on my 9th week of tectrecline 500mg twice a day and im still get break out u would think pimple would go away but ever day i get a new one. im on benclyin at night and i used cehphil to wash face and yet iam dry
  25. my doctor just gave me a new cream called cloderm cream .1%. i dont know how to use it . someoen help me .
×